# SDR DALA2022031001603

- Difficulty date: March 11, 2021
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 90,915 hours, 24,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 ERA 590399-14 ISSUED FOR REPAIR TO FUSELAGE FRAME AT STA 640, BE TWEEN STRINGERS 8R AND 9R. AMOC TO 2020-01-18 IS REQD. CORRECTIVE ACTION: REF ERA 590399-14AD REV A. (1752472)
